# SDR CA010629032

- Difficulty date: May 14, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 5271012115
- Condition: Defective
- Location: Aileron
- Part time: 1,993 hours, 1,734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSPECTING CONTROL CABLES AS PER 2000HR/5YR. INSPECTION REQUIREMENT, SOME ABNORMALITIES WERE NOTED ON THE 2 FORWARD AILERON CONTROL CABLES. ON ONE OF THE BUNDLES OF STRANDS IT APPEARED AS IF 2 OR 3 OF THE INDIVIDAL STRANDS WERE SEPARATED FROM EACHOTHER WITH A SLIGHT KINK. THIS PATTERN REPEATED ITSELF EVERY 4 OR 5 INCHES. THIS ABNORMALITY IS ONLY A FEW MILLIMETERS IN LENGTH. THE 115 CABLE HASSEVERVAL OF THESE SUSPICIOUS SPOTS AND THE 116 HAS ONLY A FEW. THE CABLES HAVE BEEN REPLACED WITH NEW PILATUS PARTS AND THE SUSPECT CABLES HAVE BEEN FORWARDED TO OUR REGIONAL SUPERVISOR FOR FURTHER EVALUATION.
